A 28-year-old male asked:
I am on zyprexa and i just stopped geodon after two weeks on both meds. now i have akathisia from stopping geodon. will i get better if i just zyprexa?
1 doctor answer • 1 doctor weighed in
Specializes in Adolescent Medicine
Side effects of meds: As is sometimes said, even in these God awful times, God only knows! The drugs that you take have akasthisia as a well known potential side effect. That is why in medicine we commonly use the phrase risk-benefit- I.e. what are the risks of this course of action compared to the hoped for benefits. Sometimes it is not so obvious as to what course is best to follow, sometimes more so, but no action I
Created for people with ongoing healthcare needs but benefits everyone.
953 viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.